| Catalog Number |
528135 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.From the picture provided, the reported failure could not be confirmed.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.If the sample becomes available at a later date a follow-up report will be submitted with investigation results.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
It was reported that "the staples were coming out askew." multiple attempts for additional information have been requested from the complainant have been unsuccessful at the time of this report.